# SDR CA110204007

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 72,445 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D223220001
- Condition: Damaged
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR INDICATION SYSTEM 2 WAS UNDER MEL ON FLT, SYSTEM 1 WAS SELECTED AND DURING GEAR EXTENSION ON FLT BACK TO BASE. SYSTEM 1 FAILED AND NO GREEN LIGHT ON NLG.  DURING GEAR SWING FOUND, SWITCH WAS JUMPERED AND FAULT DISAPPEARED, ELECTRICAL LOOM FABRICATED , SWITCH CONFIRMED SERVICEABLE.  ACFT RETURNED TO SERVICE.
